# SDR SWAA2023102001875

- Difficulty date: September 18, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,303 hours, 30,551 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS234 AT LT WING 2023-584643<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS234 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; DWG: 115A2001 SHEET: 30 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS234 AT LT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02; DWG: 115A2001 SHEET: 30 REV: A. SEE INDIVIDUAL SIGN-OFF BELOW
